# SDR MWEA98041

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE SHEAR TIE ON FRAME AT FS 408 HAS CORROSION BETWEEN LONGERON 29L AND 29R.  REMOVED DAMAGED SECTION, FABRICATED REPLACEMENT SECTION OF SHEAR TIE IAW SRM 53-03 FIG 2A, INSTALLED SHEAR TIE IAW 51-30-2.
